# SDR CALA2024091600635

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 42,368 hours, 15,336 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF AFTER ROTATION NR 1 ENGINE EGT AT 895-900 PERFORMED ENGINE 1 EXCEEDANCE CHECK.  962 DEGREES FOR ONE SECOND, REF FIM 71-00 TASK 805.    REFERENCE TASK CARD 58-7200-9-0005
